Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 408, NWS Atlanta, GA

August 5, 2009Crawford County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 5, 2009, 6:13 PM EDT for Crawford County, Monroe County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2009, 6:13 PM EDT (22:13 UTC)
Expired
Aug 5, 2009, 6:51 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crawford County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 6:37 PM EDTTSTM WND DMGRoberta, GAONE TREE DOWN ON HWY 341 NORTH.
Aug 5, 6:38 PM EDTTSTM WND DMG13 S Forsyth, GA2 TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2691 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 052213
SVRFFC
GAC079-207-052300-
/O.NEW.KFFC.SV.W.0408.090805T2213Z-090805T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN MONROE COUNTY IN CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  CULLODEN...MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  MUSELLA...SANDY POINT...ROBERTA...AND KNOXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3282 8413 3288 8412 3295 8395 3285 8387
      3284 8389 3281 8389 3279 8386 3274 8383
      3271 8377 3269 8375 3253 8399 3252 8400
TIME...MOT...LOC 2213Z 335DEG 5KT 3285 8402

$$
1 follow-up statement
000 
WWUS52 KFFC 052251
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT WED AUG 5 2009

GAC079-207-052300-
/O.CAN.KFFC.SV.W.0408.000000T0000Z-090805T2300Z/
CRAWFORD GA-MONROE GA-
651 PM EDT WED AUG 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE AND
CRAWFORD COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 40 MPH...LOCALLY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

LAT...LON 3282 8413 3288 8412 3295 8395 3285 8387
      3284 8389 3281 8389 3279 8386 3274 8383
      3271 8377 3269 8375 3253 8399 3252 8400
TIME...MOT...LOC 2250Z 335DEG 5KT 3280 8399

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:06 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 5, 6:06 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED AUG 5 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CONVECTION ASSOCIATED WITH SHORTWAVE CONTINUES TO FIRE ALONG
OUTFLOW BOUNDARIES LEFT FROM OVERNIGHT MCS. SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. THE
MOIST ATMOSPHERE...IN COMBINATION WITH LIFTED INDEX VALUES OF -4 TO
-6 AND CAPES APPROACHING 3000...WILL SUPPORT THE DEVELOPMENT OF
SOME STRONG PULSE STORMS. SOME OF THESE STORMS COULD BE SEVERE.

MODELS CONSISTENT WITH A CHANGE IN THE LARGE SCALE SYNOPTIC
PATTERN AS THE UPPER TROUGH PUSHES OFF THE EAST COAST THURSDAY
AFTERNOON AND HIGH PRESSURE RIDGE BUILDS OVER THE REGION. BEST
POPS THURSDAY OVER PORTIONS OF CENTRAL AND SE GA DOWNSTREAM OF THE
TROUGH. DRIER AIR ASSOCIATED WITH THE RIDGE WILL KEEP POPS LOW AS
IT CONTINUES TO BUILD OVER THE REGION INTO THE WEEKEND.
LIKEWISE... TEMPERATURES WILL APPROACH THE MID TO UPPER 90S INTO THE
WEEKEND.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE HIGH PRESSURE RIDGE WILL DOMINATE CONDITIONS ACROSS THE AREA
INTO NEXT WEEK. HOT TEMPERATURES AND GENERALLY DIURNAL CONVECTION
WILL BE THE PRIMARY FEATURES. MODELS HINT AT BEST CHANCES FOR
DIURNAL CONVECTION ACROSS PORTIONS OF SOUTH AND CENTRAL GA
BEGINNING SUNDAY AND CONTINUING THROUGH TUESDAY. AS THE RIDGE
BEGINS TO MOVE OFF OVER THE ATLANTIC EARLY NEXT WEEK...AN UPPER
LEVEL TROUGH MOVES OVER THE NORTHEAST. DISTURBANCES IN THE UPPER
LEVEL FLOW WILL PROVIDE THE BEST CHANCES FOR PRECIPITATION BY
WEDNESDAY. TEMPERATURES WILL RETURN TO NEAR 90 ACROSS THE AREA BY
WEDNESDAY.

&&

.AVIATION...
MUCH DRIER AIR MOVING ACROSS NORTH GEORGIA. NOTHING UPSTREAM AND NO
TRIGGER THEREFORE WILL TAKE OUT MENTION OF CONVECTION TONIGHT FROM
ATL TO AHN. THE BACK EDGE OF THE MOISTURE BOUNDARY SEEN ON SATELLITE
FROM JUST EAST OF AHN TO NEAR LGC MOVING SOUTHEAST. AHEAD OF THIS
WILL KEEP TSRA IN THE TAF WITH COVERAGE DIMINISHING. ACCORDING TO
THE MODELS THIS BOUNDARY STALLS ACROSS CENTRAL GA TONIGHT AND SLOWLY
RETREATS NORTH...BUT NOT MAKING IT TO ATL/AHN. WILL GO WITH PROB 30
IN THE CSG/MCN AREAS AFTER 18Z THURSDAY. HOWEVER FOR AHN AND ATL
AREAS WILL GO WITH A DRY FORECAST AND VFR CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  94  67  95  70 /  30   5  10  10   5
ATLANTA         71  91  71  94  73 /  30   5  10  10   5
BLAIRSVILLE     64  86  63  87  66 /  20   5  10  20   5
CARTERSVILLE    65  91  62  94  68 /  20   5  10  10   5
COLUMBUS        72  92  71  95  74 /  30  20  10  10   5
GAINESVILLE     68  90  68  92  71 /  20  10  10  10   5
MACON           71  94  69  96  72 /  30  20  10  10   5
ROME            67  94  65  96  69 /  20   5  10  10   5
PEACHTREE CITY  66  91  64  92  68 /  30   5  10  10   5
VIDALIA         71  91  69  94  71 /  40  30  10  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Aug 5, 6:08 AM EDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 AM EDT WED AUG 5 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
608 AM EDT WED AUG 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE STORMS EXPECTED TONIGHT ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
WIDESPREAD CONVECTION ACROSS THE MID MISSISSIPPI AND TENNESSEE
VALLEYS IS PUSHING AN OUTFLOW BOUNDARY SOUTHWARD ACROSS CENTRAL
ALABAMA AND GEORGIA THIS MORNING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. GUSTY WINDS AND SMALL
HAIL WILL ALSO BE POSSIBLE. THE BEST CHANCES FOR STRONGER
THUNDERSTORM DEVELOPMENT WILL BE OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.DISCUSSION...
WIDESPREAD CONVECTION ACROSS THE MID MISSISSIPPI AND TENNESSEE
VALLEYS IS PUSHING AN OUTFLOW BOUNDARY SOUTHWARD ACROSS CENTRAL
ALABAMA AND GEORGIA THIS MORNING. THIS BOUNDARY AND THE MID-LEVEL
TROUGH CROSSING THE REGION SHOULD COMBINE TO FOCUS CONVECTIVE
REDEVELOPMENT THE AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA. WHILE
DEEP-LAYER SHEAR WILL REMAIN WEAK...CAPES WILL GET INTO THE 1500 TO
3000 RANGE ALONG WITH LIFTED INDICES AROUND -4 TO -5. THESE
CONDITIONS ALONG WITH A VERY MOIST ATMOSPHERE WILL HELP TO CREATE AN
ENVIRONMENT PRIMED FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WITH ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...ESPECIALLY
DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 5, 4:17 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT WED AUG 5 2009

GAZ097-052100-
417 PM EDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAURENS COUNTY
UNTIL 500 PM EDT...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS IN LAURENS COUNTY...ONE NEAR EAST DUBLIN AND
ANOTHER NEAR DEXTER...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

IN ADDITION...WIND GUSTS TO 35 TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS.

19
Special weather statement, Aug 5, 4:48 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT WED AUG 5 2009

GAZ098-052130-
448 PM EDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT
LIGHTNING IN TREUTLEN COUNTY UNTIL 530 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF ORIANNA TO
LOWERY...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND
BLOW LIGHT...UNSECURED OBJECTS AROUND. IN ADDITION...LIGHTNING
DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING
STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

19
Special weather statement, Aug 5, 5:09 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT WED AUG 5 2009

GAZ091-092-104-052200-
509 PM EDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHWEST
SUMTER...SCHLEY AND SOUTHEASTERN MARION COUNTIES UNTIL 600 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING BETWEEN FRIENDSHIP...DRANEVILLE...AND
ELLAVILLE...MOVING SOUTH AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Aug 5, 5:25 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT WED AUG 5 2009

GAZ110-052200-
525 PM EDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR 35 TO 40 MPH WINDS IN TELFAIR
COUNTY UNTIL 600 PM EDT...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL TELFAIR COUNTY FROM JUST
SOUTHWEST OF WORKMORE TO JACKSONVILLE...MOVING EAST AT 15 MPH.
THESE STORMS WILL MOVE TOWARD LUMBER CITY WITHIN THE NEXT 30 MINUTES.

WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. LIGHTNING DETECTION SYSTEMS
INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TELFAIR
COUNTY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Local storm report, Aug 5, 5:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT WED AUG 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     SOPERTON                32.38N 82.59W
08/05/2009                   TREUTLEN           GA   PUBLIC

            ONE TREE DOWN ALONG MUSCOGEE RD OUTSIDE SOPERTON

0518 PM     HAIL             4 NE OAK PARK           32.40N 82.27W
08/05/2009  E0.75 INCH       EMANUEL            GA   PUBLIC

            REPORTED TO COUNTY 911 CENTER

&&

HANDEL
Special weather statement, Aug 5, 6:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT WED AUG 5 2009

GAZ079-080-091>093-102>104-052245-
607 PM EDT WED AUG 5 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SUMTER...
WEBSTER...STEWART...SCHLEY...TAYLOR...MACON...MARION AND TALBOT
COUNTIES UNTIL 645 PM EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SMALL...YET STRONG CLUSTERS OF THUNDERSTORMS ACROSS THE
INDICATED COUNTIES...FROM TALBOTTON...TO ROBERTA...TO BUENA
VISTA...TO BUTLER...REYNOLDS...PRESTON...AND BUENA VISTA...MOVING
SOUTHEAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:53 PM EDTSevere Thunderstorm WarningFFCGwinnett23 min
Aug 4, 9:03 PM EDTSevere Thunderstorm WarningFFCWalton57 min
Aug 5, 1:56 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe49 min
Aug 5, 2:26 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson31 min
Aug 5, 2:50 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley26 min
Aug 5, 3:26 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs49 min
Aug 5, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen36 min
Aug 5, 5:16 PM EDTSevere Thunderstorm WarningFFCEmanuel44 min
Aug 5, 6:09 PM EDTSevere Thunderstorm WarningFFCTaylor51 min
Aug 5, 6:57 PM EDTSevere Thunderstorm WarningFFCBibb33 min
Aug 5, 7:53 PM EDTSevere Thunderstorm WarningFFCWarren52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.